# SDR SWAA2019040331306

- Difficulty date: March 21, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 60,624 hours, 35,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A581014
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241ADF FORWARD OUTBOARD CORNER SOFT WITH DAMAGED INSERTS.  REPAIRED FLOOR PANEL IAW SRM AND DWG. (BETWEEN BS. 887 TO BS. 1016)
